# SDR AALA202111011974

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737*
- Aircraft serial: 33203
- Aircraft time: 36,930 hours, 15,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT WRITEUP. DOOR 1L OUTSIDE DOOR HANDLE DOES NOT FULLY CLOSED WHEN INSIDE HANDLE SHOWS FULLY CLOSED. ACCOMPLISHED LUBRICATION OF FORWARD ENTRY DOOR EXTERIOR HANDLE PER AMM 12-25-11.
